# SDR V0DR2011005

- Difficulty date: March 18, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 12071
- Engine: Pwa PW118
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: M2040AC2
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23080013B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GENERATOR WAS RECEIVED, AS WILL NOT STAY ON LINE.  DURING PRELIMINARY INSP, THE DRIVE END BEARING HAD BEEN NOTED TO HAD FAILED, CAUSING THE FAULT INDICATED.  DAMAGE TO THE STATOR AND ARMATURE NOTED AFTER DISASSEMBLY OF THE STARTER.
